Calculus of variations for integrals depending on a convolution product
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 18 (1964) no. 2, pp. 233-254
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1964_3_18_2_233_0,
author = {S\'anchez, David A.},
title = {Calculus of variations for integrals depending on a convolution product},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {233--254},
year = {1964},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 18},
number = {2},
mrnumber = {169101},
zbl = {0123.08101},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1964_3_18_2_233_0/}
}
TY - JOUR AU - Sánchez, David A. TI - Calculus of variations for integrals depending on a convolution product JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1964 SP - 233 EP - 254 VL - 18 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1964_3_18_2_233_0/ LA - en ID - ASNSP_1964_3_18_2_233_0 ER -
%0 Journal Article %A Sánchez, David A. %T Calculus of variations for integrals depending on a convolution product %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1964 %P 233-254 %V 18 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1964_3_18_2_233_0/ %G en %F ASNSP_1964_3_18_2_233_0
Sánchez, David A. Calculus of variations for integrals depending on a convolution product. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 18 (1964) no. 2, pp. 233-254. http://geodesic.mathdoc.fr/item/ASNSP_1964_3_18_2_233_0/